# SDR QXEA2013042900871

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 10,540 hours, 11,453 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AFTER LEVELING AT CRUISE ALTITUDE, FL220 NR1 AND NR2 DC GENERATOR CAUTION LIGHTS ILLUMINATED.  COMPLIED WITH EMER/ABNORMAL CHECKLIST.  NR 2 DC GENERATOR RESET.  NR 1 DC GENERATOR FAILED TO RESET.  COMPLIED WITH NR 1 DC GENERATOR CHECKLIST.    NO ABNORMAL INDICATIONS FROM REMAINING ELECTRICAL SOURCES.     PERFORMED OPS TEST OF THE MAIN 28VDC GENERATOR SYS REF AMM 24-31-00-710-802.  VERIFIED NORMAL OPERATION OF NR 1 AND NR 2 DC GENERATOR SYSTEM.  RETURNED TO SERVICE.
